# SDR UIEA2018061101106

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 77,589 hours, 25,420 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: GCFT110001
- Part serial: 50290
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE DETECTION AIR SAMPLE TUBES FAILED LEAK CHECK, TROUBLESHOOTING REQUIRED. TROUBLESHOT CARGO SMOKE DETECTION AIR SAMPLE SYSTEM. FOUND LEAKS IN THE SYSTEM AND DAMAGED TUBES TIGHTENED THE SEAL ON THE HOSES AND REPLACED THE DAMAGED HOSES. IAW AMM TLS 0633TIC9-2-B(USE OF STANDARD INDUSTRY PRACTICES) AND SPECIAL FREIGHTER MMS 26-14-005. PERFORMED OPS CHECK. OPS CHECK GOOD.
